# SDR 2007UALA00501

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 57,082 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP, UPPER DECK CEILING ROWS 16 AND 17 AND AT CEILING ROW  61 RT.  REPLACED LAMPS IN EACH POSITION.  ALL EEL LIGHTS OPS CHECKED NORMALLY.
